Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/1359
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Type: Journal article
Title: A note on complete integrals
Author: Chojnacki, W.
Citation: Proceedings of the American Mathematical Society, 1995; 123(2):393-401
Publisher: American Mathematical Society
Issue Date: 1995
ISSN: 0002-9939
1088-6826
RMID: 0030006661
DOI: 10.1090/S0002-9939-1995-1234624-7
Appears in Collections:Computer Science publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.